Dual Smale's mean value conjecture

Aimo Hinkkanen, Ilgiz R. Kayumov, Diana M. Khammatova

Research output: Contribution to journalArticle

Abstract

We prove the dual Smale's mean value conjecture for polynomials of degree six: if f is a polynomial of degree six with f(0) = 0 and f′(0) = 1, then there is a point ζ such that f′(ζ) = 0 and |f(ζ)/ζ| ≥ 1/6.

Original languageEnglish (US)
Pages (from-to)5227-5237
Number of pages11
JournalProceedings of the American Mathematical Society
Volume147
Issue number12
DOIs
StatePublished - Jan 1 2019

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this